# SDR FDEA202309251645

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24367
- Aircraft time: 83,066 hours, 27,892 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 113N200335
- Part serial: 000221
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LEFT WING I/B MAIN FLAP LOWER SURFACE AT MLG AFT TRUNNION FAIRING CONTACT HAS   CHAFFING WEAR MARKS. EVALUATED L/W I/B MAIN FLAP LE LOWER SURFACE CHAFFED AND FOUND TO BE WITHIN   ALLOWABLE LIMITS AND RESTORED FIBERGLASS OUTER PLY ON LE AND NO DEFECTS NOTED IAW   B757 SRM 57-53-01-1A,57-53-01-2R FIG 201 SHEET 1 REPAIR 2.
